Structures de Weyl admettant des spineurs parallèles
Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 4, p. 685-695
@article{BSMF_1996__124_4_685_0,
     author = {Moroianu, Andrei},
     title = {Structures de Weyl admettant des spineurs parall\`eles},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {124},
     number = {4},
     year = {1996},
     pages = {685-695},
     doi = {10.24033/bsmf.2296},
     zbl = {0867.53013},
     mrnumber = {98e:53038},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1996__124_4_685_0}
}
Moroianu, Andrei. Structures de Weyl admettant des spineurs parallèles. Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 4, pp. 685-695. doi : 10.24033/bsmf.2296. http://www.numdam.org/item/BSMF_1996__124_4_685_0/

[1] Baum (H.), Friedrich (T.), Grünewald (R.) and Kath (I.). - Twistor and Killing Spinors on Riemannian Manifolds, Seminarbericht, t. 108, Humboldt-Universität, Berlin, 1990. | MR 92h:53055 | Zbl 0705.53004

[2] Boyer (C.). - A note on Hyperhermitian four-Manifolds, Proc. Amer. Math. Soc., t. 102, n° 1, 1988, p. 157-164. | MR 89c:53049 | Zbl 0642.53073

[3] Hijazi (O.). - A Conformal Lower Bound for the Smallest Eigenvalue of the Dirac Operator and Killing Spinors, Commun. Math. Phys., t. 104, 1986, p. 151-162. | MR 87j:58096 | Zbl 0593.58040

[4] Hitchin (N.). - Parallel Spinors, Adv. in Math., t. 14, 1974, p. 1-55. | MR 50 #11332 | Zbl 0284.58016

[5] Gauduchon (P.). - Structures de Weyl-Einstein, espaces de twisteurs et variétés de type S1×S3, J. reine angew. Math., t. 469, 1995, p. 1-50. | MR 97d:53048 | Zbl 0858.53039

[6] Joyce (D.). - Explicit Construction of Self-dual 4-Manifolds, Duke Math. J., t. 77 n° 3, 1995, p. 519-552. | MR 96d:53049 | Zbl 0855.57028

[7] Kobayashi (S.) and Nomizu (K.). - The Foundations of Differential Geometry, vol. II. - Interscience Publishers, New York, 1969. | MR 38 #6501 | Zbl 0175.48504

[8] Lawson (B.) and Michelson (M.-L.). - Spin Geometry. - Princeton University Press, 1989. | Zbl 0688.57001

[9] Wang (M.). - Parallel Spinors and Parallel Forms, Ann Global Anal. Geom., t. 7, 1989, p. 59-68. | MR 91g:53053 | Zbl 0688.53007